# SDR AALA202412090507

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 33,060 hours, 14,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 15C EMERGENCY PANEL HAS POPPED OFF AND IS NOT ILLUMINATING. SECURED SEAT MOUNTED FLOOR LIGHTING EMERGENCY LIGHT AND COVER ASREQUIRED AT SEAT 15C. PROPER FUNCTION VERIFIED. PER STANDARD PRACTICES OF GPM 02-01-2.
